Vol. 12, No. 3, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Differential forms in positive characteristic, II: cdh-descent via functorial Riemann–Zariski spaces

Annette Huber and Shane Kelly

Vol. 12 (2018), No. 3, 649–692

This paper continues our study of the sheaf associated to Kähler differentials in the cdh-topology and its cousins, in positive characteristic, without assuming resolution of singularities. The picture for the sheaves themselves is now fairly complete. We give a calculation Ocdh(X)O(Xsn) in terms of the seminormalisation. We observe that the category of representable cdh-sheaves is equivalent to the category of seminormal varieties. We conclude by proposing some possible connections to Berkovich spaces and F-singularities in the last section. The tools developed for the case of differential forms also apply in other contexts and should be of independent interest.

differential forms, cdh-topology, valuation rings, seminormalization, singularities
Mathematical Subject Classification 2010
Primary: 14G17
Secondary: 14F20
Received: 5 July 2017
Revised: 10 January 2018
Accepted: 10 March 2018
Published: 12 June 2018
Annette Huber
Mathematisches Institut
Albert-Ludwigs-Universität Freiburg
Freiburg im Breisgau
Shane Kelly
Department of Mathematics
Tokyo Institute of Technology